# SDR DALA2019021901024

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 180-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y=180 AND Y=200 AND X=-44 AT FWD WET AREA (IN REF. AMDS 5300-2010)(W1). NRC 00372: CORROSION LEVEL 2, FLOOR SUPPORT BTW STA Y=180 AND Y=200 AND X=-44 WAS REPLACED PER B-717-200 SRM 51-41-02-0G AND SRM 51-41-05-0G. (LP #0949977)
